# SDR SWAA2016080354490

- Difficulty date: July 16, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 67,788 hours, 54,152 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 1952537
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE FORWARD OF AILERON SECOND BAY FROM INBOARD SIDE, OUTBOARD COVE ANGLE CRACKED.    R & R THE ANGLE IAW SRM & DWG.
